A characterisation of Fuchsian groups of convergent type

N. Th. Varopoulos Université Paris VI, 4 Place Jussieu, Paris

TBD mathscidoc:1701.332610

Arkiv for Matematik, 22, (1), 293-307, 1983.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:18 uploaded by arkivadmin ] [ 740 downloads ] [ 0 comments ]
@inproceedings{n.1983a,
  title={A characterisation of Fuchsian groups of convergent type},
  author={N. Th. Varopoulos},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203518567175419},
  booktitle={Arkiv for Matematik},
  volume={22},
  number={1},
  pages={293-307},
  year={1983},
}
N. Th. Varopoulos. A characterisation of Fuchsian groups of convergent type. 1983. Vol. 22. In Arkiv for Matematik. pp.293-307. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203518567175419.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved